Ask an expert
Question

11 Aug 2011

Something in throat
It feels as if I have something in my throat in the centre where the two collar bones meet. It is not painful, but if I swallow something, like a pill for example, it feels as if there is something in the throat. What could that be ? For a while I suffered from heartburn until I changed my diet, is it possible that the reflux created a raw patch in the throat ? Thank you.
Answer 344 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

It is possible that the reflux have caused some mucosal damage, hence the feeling of discomfort. You can use Gaviscon, 20 ml three times daily, which will assist in repairing the mucosa and relief the symptoms of reflux. If the feeling persists or worsen, you should consult your doctor.

Regards




Dr Anrich
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.